Keyword : OEF


Base-φ Method for Elliptic Curves over OEF
Tetsutaro KOBAYASHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2000/04/25
Vol. E83-A  No. 4 ; pp. 679-686
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
elliptic curve cryptosystemscalar multiplicationOEFfinite fieldFrobenius maptable reference method
 Summary | Full Text:PDF(285.7KB)